# SDR ARWA20070603

- Difficulty date: June 6, 2007
- Submitted: June 8, 2007
- Operation: Air carrier
- Aircraft: N140WE
- Make and model: Doug DC-10-40F
- Aircraft serial: 46920
- Aircraft time: 62,378 hours, 45,775 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Valve
- Part number: VILOC4F
- Part serial: 205
- Condition: Unknown
- Location: Nr 3 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 IDLE OIL PRESSURE  23 PSI.  REMOVED AND REPLACED NR 3 ENGINE OIL PRESSURE FILTER ADJUSTED OIL PRESSURE RELIEF VALVE IN ACCORDANCE WITH DC-10 M/M 71-00-01.  PERFORMED ENGINE RUN OPERATIONAL NORMAL IN ACCORDANCE WITH 71-00-00.
